Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X



Global analysis of magnetic domains

Authors: W. L. Miranker and B. E. Willner
Journal: Quart. Appl. Math. 37 (1979), 219-238
MSC: Primary 82A25; Secondary 35B32, 78A25
DOI: https://doi.org/10.1090/qam/548986
MathSciNet review: 548986
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We study the phase transition problem for ferromagnetic materials. By means of examples we show that a mathematical bifurcation process may be used to describe the evolution of one configuration of magnetic domains into another.

References [Enhancements On Off] (What's this?)

  • [1] W. F. Brown, Jr., Micromagnetics, Interscience, New York (1963)
  • [2] H. Chang, Magnetic bubble technology, IEEE Press, New York (1975)
  • [3] T. H. O'Dell, Magnetic bubbles, J. Wiley & Sons, New York (1974)
  • [4] John David Jackson, Classical electrodynamics, 2nd ed., John Wiley & Sons, Inc., New York-London-Sydney, 1975. MR 0436782
  • [5] G. A. Jones and B. K. Middleton, A review of domain wall models in thin magnetic films, Int. J. Magnetism 6, 1-18 (1974)
  • [6] A. H. Bobeck and E. Delia Torre, Magnetic bubbles, North-Holland Publishing Company, Amsterdam (1975)

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 82A25, 35B32, 78A25

Retrieve articles in all journals with MSC: 82A25, 35B32, 78A25

Additional Information

DOI: https://doi.org/10.1090/qam/548986
Article copyright: © Copyright 1979 American Mathematical Society

American Mathematical Society